On the number of invariant closed geodesics

Karsten Grove University of Copenhagen, Denmark Minoru Tanaka Tokyo Institute of Technology, Japan

TBD mathscidoc:1701.331522

Acta Mathematica, 140, (1), 33-48, 1976.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:44 uploaded by actaadmin ] [ 221 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{karsten1976on,
  title={On the number of invariant closed geodesics},
  author={Karsten Grove, and Minoru Tanaka},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203244215118231},
  booktitle={Acta Mathematica},
  volume={140},
  number={1},
  pages={33-48},
  year={1976},
}
Karsten Grove, and Minoru Tanaka. On the number of invariant closed geodesics. 1976. Vol. 140. In Acta Mathematica. pp.33-48. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203244215118231.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved